# SDR 98UAL900468

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Valve
- Condition: Failed
- Location: Left
- Component: Allied Signa, 32895625
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION.  *S/D*  THE LEFT HAND PACK TRIPPED OFF, THEN RESET AND TRIPPED OFF AGAIN.  THEN THE RIGHT HAND PACK TRIPPED OFF AND WAS RESET.  THE LEFT HAND FAN AIR VALVE FAILED AND WAS REPLACED.  THE RIGHT HAND FAN AIR VALVE TEMPERATURE SENSOR FAILED AND WAS REPLACED.
